|Author:||Sorting Last Post on Top ↓ Message:||
Thank you so much for your encouragement and advice.
I know it's all kinda crazy when you first start taking this medication. I have been on Metformin for over a year and my biggest complaint is just that one of the side effects for me is it makes me go to the bathroom alot. It's so fustrating but I notice that when I do stick to it and don't forget to take it I do lose weight. Especially if I eat the right foods (whole wheat, veggies, fruits) and stay away from fatty foods and stuff that turns to sugar in your body like white rice, pasta, and white bread. I went from weighing 301 (biggest weight) to 270 in about 3 months. So, definately stick to it as much as you can over the long run it does help. Feel free to contact me if you have any other questions or if you just wanna chat. Take care. Diane
"People often say that motivation doesn't last. Well, neither does bathing-- That's why we recommend it daily."
Just keep at it you can due it. I am off the metform cause it make me feel so crappy. I ran in my 1st 5k and am feeling great Hope you have a great day
240 SW 5-07
204 Current Wt.
220 Aug 1st. (met 8-15-08)
215 Feb 14th Met 08/09
210 11/15/19 met on 12/10
205 11/26/09 met on 12/29/10
200 by Dec 1st
190 by march 5th
My name is Tracey, and I have just started to be treated for PCOS a little over a week ago when I was put on Metformin. The PCOS symptoms that have been the biggest problems for me are: weight, facial and chest hair growth, and insulin resistence. I also get hypoglycemic very easily and have fibromyalgia.
During my first week on Metformin, I took a half dose (250mg 2x a day). I started on a Friday, and the very next day when I got on the scale, I had lost 2 pounds. Yeah me!!! The kicker was that I had just gotten my period that day too. On Sunday, I put the 2 pounds back on. On Monday, I was down 3 pounds, and then for the next few days, I maintained the original 2 pound loss. All this while I had my period and had the lightest period I had ever had which I found odd since I had gotten it the day after just starting the half dose of medication.
During the first week, I really didn't have much for side effects except for a dull headache, loss of appetite, and a little lightheadedness. I also attributed the weight loss to the medication.
Then I started the full dose (500mg 2x a day). From the day after the first full dose on, I am back up the 2 pounds I had lost. I also am rather tired and have a continual headache. I was under the impression that the medication wouldn't cause me to become hypoglycemic, but I kind of wonder if I really am since I am lightheaded, cold, and flushed almost all day especially after I take the first dose.
I have been trying to lose weight forever. I'm 242-pounds and have been really strict with how I eat. I also exercise forever. I've also been having electrolysis done on my face and chest for the past year and hope that the medication will hinder much future growth.
Any suggestions or thoughts on the above would be greatly appreciated. I have such high hopes that this medication will be what I need to finally feel better and would love to know if there are things that I should or should not be doing Sorry so long.
Thanks for reading,